# SDR UIEA2023052300511

- Difficulty date: May 21, 2023
- Submitted: May 23, 2023
- Operation: Air carrier
- Aircraft: N747BC
- Make and model: Boeing 747-4J6
- Aircraft serial: 25879
- Aircraft time: 53,670 hours, 12,690 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

KEEL BEAM SIDE WALL SKIN CORROSION AT STA 1060 LBL 9 LEFT SIDE (PANEL 191EL INSIDE)( 1) BLENDED OUT THE DAMAGE AREA IAW SRM 51-10-02-0G-0 REV 54. 2) PERFORM EI T2023A53M-1156 REV 0. 3) PERFORM NDT INSPECTION REFER TO JOB CARD ATTACHING SHEET 0412622 & DATA SH 8252408-1. 4) ACCOMPLISHED EI T2023A53M-1156 REV 1. 5) CONDITION CHECK NORMAL AND JOB COMPLETED )
